# SDR FDEA201207272715

- Difficulty date: July 27, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT RT FUSELAGE SKIN AT STA 1830 BETWEEN   LONGERONS 37 AND 38 MISREPAIRED.  REPAIRED IAW EA 1-5330-160992.    REPAIR CLASSIFIED MAJOR  IAW GMM 6-2-100, REV 115.
